Approximate tests in unbalanced two-way random models without interaction


Guven B.

STATISTICAL PAPERS, vol.53, no.3, pp.753-766, 2012 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 3
  • Publication Date: 2012
  • Doi Number: 10.1007/s00362-011-0378-1
  • Journal Name: STATISTICAL PAPERS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.753-766

Abstract

In the presence of non-normality, we consider testing for the significance of the variance components in the unbalanced two-way random model without interaction. The approximate test is based on the F-statistic for this model. The asymptotic distribution of the F-statistic is derived as the number of treatments tends to infinity while the number of observations for a treatment in any block takes value from a finite set of positive integers. Robustness of the approximate test is given.